Strong law of large numbers for level-wise independent fuzzy random variables
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 769-778
Yun Kyong Kim
Dongshin University
Abstract : In this paper, we obtain a strong law of large numbers for sums of level-wise independent and level-wise identically distributed fuzzy random variables.
Keywords : Strong law of large numbers, Fuzzy random variables, Level-wise independent
MSC numbers : 60D05, 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd